# SDR DJFA2005164

- Difficulty date: November 21, 2005
- Submitted: November 23, 2005
- Operation: Air carrier
- Aircraft: N815TA
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258534
- Aircraft time: 4,950 hours, 3,103 cycles
- System (JASC): 2731 · Elevator Tab Control System
- Part: Jackscrew
- Part number: 258CT29115A
- Condition: Iced
- Location: Trim Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

KAPA - KRSW TRIP ID NR 898928, THE CREW REPORTED THAT THE ELEVATOR TRIM FROZE AT FL 350 WITH AN OUTSIDE AIR TEMPERATURE OF -35 DEGREES AT APPROXIMATELY 90 MINUTES INTO THEIR FLIGHT.  NO PRECIPITATION WAS ENCOUNTERED FROM THE GROUND UP TO THIS POINT OF FLIGHT.  AFTER DESCENDING TO 12,000 FT THE PROBLEM WAS RESOLVED.  MAINTENANCE LUBRICATED THE ELEVATOR TRIM ACTUATOR.  OPERATIONAL CHECKS WERE GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
